| Model Number |
60005 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
06/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient with a light adjustable lens (lal, sn (b)(6), +14.0d) presented with a +3.00d postoperative refractive surprise due to the patient's irregular cornea (history of keratoconus) prior to the first light treatment.The lal was explanted on (b)(6) 2024, and another lal (sn (b)(6), +17.5d) was implanted as a replacement.Rxsight's first awareness of this event was on 06/12/2024.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
Only fragments of the lal were returned.No additional testing could be performed due to the condition of the returned lens.Section h6 codes were updated.Manufacturer reference #: (b)(4).